# SDR VTZA97057

- Difficulty date: November 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 911
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Converter Unit
- Part number: LT52A
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 6316 - IAD-RIC - DURING TAXI TO RIC GATE SMOKE ODOR DETECTED IN COCKPIT.  NO SMOKE SEEN.  MAINTENANCE INSPECTED AND FOUND COCKPIT BACKLIGHTING TO BE SOURCE OF ODOR IN DIMMER CONTROL BOX.  MAINTENANCE OPENED DMI 18306, MEL 33-1 ON DIMMER CONTROL BOX.  MAINTENANCE CLOSED DMI ON 11-08-96 BY REMOVING AND REPLACING CONVERTER.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
